# SDR ASMF20251216334

- Difficulty date: December 8, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N742AM
- Make and model: Boeing 787-9
- Aircraft serial: 62147
- Aircraft time: 7,872 hours, 949 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID LIGHT ON.   DEFERRED IAW MEL 32-42-02  CAT "C"
